# SDR JJBA20141113007

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 35,819 hours, 39,284 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S WINDSHIELD HEAT CB POPPED IN FLIGHT.  R & R WINDSHIELD TEMPERATURE CONTROLLER.
